# SDR AALA201711279020

- Difficulty date: November 9, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068300000
- Condition: Delaminated
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 222CF. REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, FIGURE 20106,  AND IRM 9701 REVISION G.
